# SDR ABXA010720

- Difficulty date: February 13, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 53,990 hours, 51,164 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Clip
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE FROM FIRST OFFICER'S YOKE CLIPBOARD LIGHT.  TRIPPED MAP AND BRIEFCASE LIGHT CIRCUIT BREAKER.  REMOVED METAL CLIP FROM FIRST OFFICER'S CLIPBOARD IAW DC-9 MM 33-10-00.
